| Model Number |
133S-FV-14-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Health professional reported left side ¿the tissue expander had a seem rupture¿ of a saline device.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Health professional reported, left side.¿the tissue expander had a seem rupture¿ of a saline device.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, opening device on posterior side assessed, as unidentified (tear) opening.And broken striated on suture tap side assessed, as surgical damage.And missing piece of shell assessed, as inconclusive.Additional observations: yellow particles on the surface of the shell observed.Wear abrasion observed.No further actions are required, as the device was implanted.